# SDR AU000595

- Difficulty date: July 21, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: S320020APG
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST POWER UP, AIRCRAFT WAS INDICATING WEIGHT ON WHEELS SENSORS IN THE 'AIR' MODE.INVESTIGATION FOUND THE LHS INBOARD WEIGHT ON WHEELS PROXIMITY SENSOR AND HARNESS FAULTY.  BOTH WERE REPLACED,HOWEVER, THE AIRCRAFT WAS STILL IN 'AIR'  MODE. FURTHER INVESTIGATION FOUND THE BLUE WIRE OF GA033 (TRIPLE SHIELD) HAD LEAKAGE TO THE SHIELD CAUSING PROXIMITY SENSOR GA40 PCB NOT TO OPERATE.
